# SDR ASAA2013052795068

- Difficulty date: May 27, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP BENT AT S 25L AND STA 727B.  R & R STRINGER CLIP (TIE) IAW SRM 51-40-02-0G-0,  PAR 7D.
